# SDR CALA2023101803106

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 124,000 hours, 19,347 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: UNKNOWN
- Condition: Disengaged
- Location: Wheel Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTISKID/AUTOBRK EICAS M THE ANTISKID/AUTOBRAKE SYSTEM BITE FOUND A FAILURE. ANTISKID INOP PER FLT CREW. ANTI SKID, NORMAL ANTISKID AND ALTERNATE ANTISKID FLAGGED SDR.. EICAS MESSAGES DISPLAYED TROUBLESHOT IAW FIM 32-42 FAULT TREE 811. FOUND #5 WHEEL SPEED TRANSDUCER CONNECTOR (D2016) NOT FULLY ENGAGED. RESECURED IAW AMM 32-42-06/401. PERFORMED WIRING CHECKS BETWEEN CONNECTORS D2016 AND D5022. ALL WIRING CHECKS AND OPS CHECKS GOOD.
